Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 235, NWS Mobile, AL

July 13, 2009Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 13, 2009, 5:17 PM CDT for Baldwin County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2009, 5:17 PM CDT (22:17 UTC)
Expired
Jul 13, 2009, 5:45 PM CDT
In force
28 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 56 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 10.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2009-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 455 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2009-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
455 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 132217
SVRMOB
ALC003-132245-
/O.NEW.KMOB.SV.W.0235.090713T2217Z-090713T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
517 PM CDT MON JUL 13 2009

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME SOUTHWESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 545 PM CDT

* AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 7   
MILES NORTH OF FORT MORGAN...MOVING SOUTH AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FORT MORGAN BY 530 PM CDT...

LAT...LON 3024 8802 3024 8798 3027 8793 3025 8791
      3025 8789 3026 8784 3023 8783 3023 8798
      3022 8803 3022 8804
TIME...MOT...LOC 2217Z 347DEG 16KT 3030 8797

$$
1 follow-up statement
000 
WWUS54 KMOB 132237
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
537 PM CDT MON JUL 13 2009

ALC003-132245-
/O.CON.KMOB.SV.W.0235.000000T0000Z-090713T2245Z/
BALDWIN AL-
537 PM CDT MON JUL 13 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EXTREME SOUTHWESTERN BALDWIN COUNTY...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR FORT MORGAN...MOVING SOUTH AT 20 MPH.

LAT...LON 3024 8802 3024 8798 3027 8793 3025 8791
      3025 8789 3026 8784 3023 8783 3023 8798
      3022 8803 3022 8804
TIME...MOT...LOC 2237Z 347DEG 16KT 3021 8795

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:16 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jul 13, 3:16 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
316 PM CDT MON JUL 13 2009

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT) CONVECTIVE COMPLEX
OVER SOUTH CENTRAL MS AND AL CONTINUES MOVING SOUTH. ALREADY
AFFECTING FAR NORTHERN COUNTIES...INCREASED POPS ABOVE GUIDANCE TO
LIKELY IS NECESSARY IN THE SHORT TERM. PERSISTENT RIDGE OVER TEXAS
SHOWS NO SIGNS OF BREAKING DOWN IN THE SHORT TERM ACTING WITH TROUGH
EAST OF THE APPALACHIANS TO BRING ACTIVE CONVECTIVE ZONE FROM THE
CENTRAL PLAINS INTO THE SOUTHEAST.

DEEP RH AND INSTABILITY REMAIN FAVORABLE FOR CONVECTION TO REMAIN
INTACT WHILE MOVING SOUTH THROUGH THE COURSE OF THE DAY.
TONIGHT...THE HIGH LEVEL FLOW AND DEEP MOISTURE REMAINS AS A
CONTRIBUTION TO EFFICIENT RAINMAKING PLUS STRONG GUSTY WINDS FROM 35
TO 45 MPH. THROUGH WEDNESDAY NIGHT...UPPER RIDGE WILL FLATTEN
SPREADING EASTWARD FROM TEXAS ON TUESDAY AND WEDNESDAY AS UPPER
TROUGH MOVES EAST AWAY FROM THE MID ATLANTIC COAST. THIS WOULD HELP
STEER THE CONVECTION OVERNIGHT A LITTLE FURTHER EAST MAYBE AS FAR AS
EASTERN ZONES OF CWA. PW GENERALLY >=2 INCHES BRINGING SCATTERED
SHOWERS AND THUNDERSTORMS TUESDAY AND WEDNESDAY REGARDLESS OF THE
INCREASE OF STABILITY.

.LONG TERM...(THURSDAY THROUGH SUNDAY)...NO CHANGE. SURFACE RIDGE
BECOMES REESTABLISHED A LITTLE FARTHER SOUTH ACROSS THE NORTHERN
GULF OF MEXICO THE SECOND HALF OF THE WEEK. THIS ALLOWS A WEAK
FRONTAL TROUGH TO DROP INTO THE DEEP SOUTH TOWARD THE END OF THE
WEEK. WITH THE MOIST AIR MASS REMAINING ACROSS THE AREA THE CHANCE
OF SHOWERS AND THUNDERSTORMS WILL INCREASE TO AROUND 50 PERCENT
THURSDAY INTO SATURDAY WITH THE BETTER CHANCE IN THE AFTERNOONS. THE
ADDITIONAL CLOUDS AND SHOWERS AROUND THE AREA SHOULD KEEP THE
AFTERNOON HIGHS   IN THE UPPER 80S OVER THE SOUTHERN SECTIONS WHICH
WILL LIKELY BE REACHED AFTER NOON. WARMER TEMPERATURES IN LOWER 90S
OVER THE NORTHERN SECTIONS WHERE SHOWERS AND THUNDERSTORMS ARE MORE
LIKELY TO DEVELOP LATER IN THE DAY. A FAIRLY DECENT MID-LATITUDE
UPPER TROUGH FOR THE SUMMER MAY JUST BE STRONG ENOUGH TO PUSH THE
FRONTAL TROUGH SOUTH OF THE COAST BY LATE IN THE WEEKEND. GFS AND
EURO BOTH SHOW NORTHERLY WINDS BY SUNDAY...WELL SEE. /11
&&

.MARINE...SURFACE HIGH PRESSURE WILL PERSIST ACROSS THE CENTRAL GULF
FOR MUCH OF THE WEEK WHILE A SURFACE TROUGH STALLS WELL TO THE
NORTH. THIS WILL RESULT IN A LIGHT TO OCCASIONALLY MODERATE
SOUTHWEST TO WEST WIND. SEAS GENERALLY 1 TO 3 FEET THROUGH THE
PERIOD. MARINERS CAN EXPECT LOCALLY HIGHER WINDS AND SEAS DURING
THUNDERSTORM ACTIVITY. 34/JFB

.AVIATION...

18Z TAF CYCLE.
A CHANCE FOR CONVECTION NEAR THE TERMINALS WILL CONTINUE THROUGH
EARLY EVENING AS A COMPLEX OF SHOWERS AND THUNDERSTORMS APPROACH
FROM THE NORTH. TEMPORARY MVFR/IFR CONDITIONS CAN BE EXPECTED IN THE
THUNDERSTORM ACTIVITY. OUTSIDE OF THUNDERSTORMS...EXPECT VFR
CONDITIONS TO BE PREDOMINATE THROUGH THE TAF PERIOD WITH ANOTHER
ROUND OF PREDAWN MVFR FOG IS POSSIBLE.

&&

.FIRE WEATHER...NO HEADLINES. SCATTERED LATE MORNING AND AFTERNOON
CONVECTION WILL PREVAIL BECOMING MORE NUMEROUS NEAR THE COAST AND
OVER THE EASTERN SECTIONS THROUGH TUESDAY. DISPERSION INDICES
GENERALLY IN THE 30S AND 40S EXCEPT 60S IN UPPER MOBILE BALDWIN AND
ESCAMBIA COUNTIES. SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      75  92  76  90 /  60  60  30  40
PENSACOLA   77  90  78  90 /  50  60  30  30
DESTIN      79  86  79  88 /  40  60  30  30
EVERGREEN   71  93  72  94 /  50  50  20  30
WAYNESBORO  71  96  75  93 /  50  30  20  30
CAMDEN      72  95  72  94 /  40  30  20  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 13, 3:10 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
310 PM CDT MON JUL 13 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-142000-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
310 PM CDT MON JUL 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN
FLORIDA PANHANDLE...AS WELL AS THE ADJACENT GULF WATERS OF ALABAMA
AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE
REST OF THE AFTERNOON INTO EARLY THIS EVENING MAINLY ALONG AND SOUTH
OF A BELLEVILLE MISSISSIPPI...JACKSON ALABAMA...TO ANDALUSIA ALABAMA
LINE. A FEW STRONG STORMS ARE POSSIBLE WITH THE POTENTIAL OF
CONTAINING BRIEF WIND GUSTS FROM 35 TO 45 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND TORRENTIAL DOWNPOURS. LOCALIZED...NUISANCE TYPE
FLOODING IS POSSIBLE MAINLY IN URBAN AREAS THAT EXPERIENCE PASSAGE
OF STRONGER STORMS.

THE THREAT OF STRONG STORMS HAS DECREASED OVER THE FAR INLAND
PORTIONS OF THE AREA AS A RAIN COOLED OUTFLOW BOUNDARY HAS MOVE
THROUGH...STABILIZING THE ATMOSPHERE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORM CHANCES CONTINUE THROUGH THE PERIOD. A FEW STRONG
STORMS ARE POSSIBLE...BUT THE THREAT OF WIDESPREAD SEVERE WEATHER IS
LOW.

BEFORE THE ONSET OF THUNDERSTORMS...DAYTIME HEAT INDICES LOOK TO
RANGE FROM 100 TO 105 DEGREES MAINLY TUESDAY AND WEDNESDAY ACROSS
INTERIOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 13, 12:39 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1239 PM CDT MON JUL 13 2009

FLZ006-131800-
COASTAL OKALOOSA-
INCLUDING THE CITIES OF...DESTIN...
1239 PM CDT MON JUL 13 2009

...STRONG THUNDERSTORMS WILL AFFECT EXTREME SOUTHERN OKALOOSA COUNTY
THROUGH 1 PM...

AT 1237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DESTIN...MOVING EAST SOUTHEAST AT 25 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
EXTREME SOUTHEASTERN OKALOOSA COUNTY THROUGH 100 PM CDT.

ANOTHER STRONG THUNDERSTORM WAS DEVELOPING JUST EAST OF NAVARRE.
THIS STORM IS ALSO MOVING EAST SOUTHEAST AND WILL AFFECT EXTREME
SOUTHERN OKALOOSA COUNTY.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS
OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN
A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.

JFB
Special weather statement, Jul 13, 3:26 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
326 PM CDT MON JUL 13 2009

FLZ003-004-132100-
INLAND SANTA ROSA-COASTAL SANTA ROSA-
326 PM CDT MON JUL 13 2009

...A STRONG THUNDERSTORM WILL AFFECT SANTA ROSA COUNTY THROUGH 400
PM...

AT 325 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTH OF CHUMUCKLA...MOVING SOUTHEAST AT
15 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
CHUMUCKLA...ALLENTOWN AND MILTON NEAR WHITING FIELD THROUGH 400 PM
CDT.

THE PRIMARY THREATS FROM THIS STORM ARE TORRENTIAL DOWNPOURS...
FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS
STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORM HAS PASSED.

JFB
Special weather statement, Jul 13, 3:44 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
344 PM CDT MON JUL 13 2009

ALZ061>064-132130-
UPPER MOBILE-UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-
INCLUDING THE CITIES OF...DOWNTOWN MOBILE...
344 PM CDT MON JUL 13 2009

...STRONG THUNDERSTORM WILL AFFECT BALDWIN AND MOBILE COUNTIES
THROUGH 430 PM...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES EAST OF COCHRANE BRIDGE...MOVING
SOUTHEAST AT 20 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
PINTO ISLAND...I10 NEAR THE BATTLESHIP...BRIDGEHEAD...PARK CITY AND
SPANISH FORT THROUGH 430 PM CDT.

ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR MOFFET...MOVING
SOUTHEAST AT 20 MPH.

THE PRIMARY THREATS FROM THESE STORMS ARE TORRENTIAL DOWNPOURS...
FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS
STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THE STORM HAS PASSED.

JFB
Special weather statement, Jul 13, 4:06 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
406 PM CDT MON JUL 13 2009

FLZ003-004-132200-
INLAND SANTA ROSA-COASTAL SANTA ROSA-
406 PM CDT MON JUL 13 2009

...A STRONG THUNDERSTORM WILL AFFECT SANTA ROSA COUNTY...

AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MILTON NEAR WHITING FIELD...MOVING SOUTHEAST
AT 10 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
MILTON NEAR WHITING FIELD...MILTON AND HAROLD THROUGH 500 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.
Special weather statement, Jul 13, 4:21 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
421 PM CDT MON JUL 13 2009

ALZ063-132200-
LOWER MOBILE-
421 PM CDT MON JUL 13 2009

...A STRONG THUNDERSTORM WILL AFFECT MOBILE COUNTY...

AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES SOUTH OF DAWES...MOVING SOUTH AT 20 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
MOBILE GREYHOUND PARK...TILLMANS CORNER...I10 AND MCDONALD ROAD...
THEODORE...IRVINGTON...SAINT ELMO AND LAURENDINE THROUGH 500 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...AND
WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE
LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 2 TO 3 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.
Special weather statement, Jul 13, 4:47 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
447 PM CDT MON JUL 13 2009

ALZ064-FLZ002-004-132230-
LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...PENSACOLA...
447 PM CDT MON JUL 13 2009

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN
BALDWIN...SOUTHERN ESCAMBIA AND SOUTHWEST SANTA ROSA COUNTIES...

AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 3 MILES SOUTHWEST OF GONZALEZ TO 3
MILES WEST OF TURKEY BRANCH...MOVING SOUTHEAST AT 20 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...
TURKEY BRANCH...ENSLEY...MAGNOLIA SPRINGS...FERRY PASS...MOUTH OF
WEEKS BAY AND BELLVIEW THROUGH 530 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 2 TO 3 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:34 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr
Jul 13, 10:03 AM CDTMarine Weather StatementMOB57 min
Jul 13, 12:29 PM CDTSpecial Marine WarningMOB46 min
Jul 13, 4:52 PM CDTSpecial Marine WarningMOB53 min
Jul 13, 5:36 PM CDTSpecial Marine WarningMOB54 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.